# SDR EE4Y2025100623289

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND ON FORWARD FUSELAGE, AT FR18+18MM AND STGR-26R+85MM, EXTERNAL SKIN WITH A LIGHTNING STRIKE DAMAGE. EVALUATED THOUGH DAMAGE AND FOUND OUT OF LIMITS IAW ERJ190, PART II SRM 53-10-01, AD53, PARAGRAPH 4.B.(3): THE DISTANCE BETWEEN TWO DAMAGE AREAS OR BETWEEN A DAMAGE AND THE SKIN EDGE IS GREATER THAN 25.4MM (1.0 INCH); NOTE: SKIN EDGE MEANS THE SKIN PANEL EDGES OR ANY OPEN HOLE, AS FASTENER HOLES OR DRAINS. THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-925065 DTD JUL 21 2025 AND DOCUMENTED BY COOPESA COO-EO-2025-22748-R00.UNDER JOB A1Q198 NRI 21-33.
